Yes, Laura, ovarian cysts are a possible side effect of tamoxifen, particularly in pre-menopausal women. Ovarian cysts are pretty common in the general population of women still having their period, but tamoxifen definitely does increase their frequency, by about 10%. The vast majority of these cycsts are called "benign functional" cysts, in the same class as cysts that come and go as a normal part of the menstrual process. Once tamoxifen is disdcontinued the cysts gradually disappear. Hope this helps - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.